It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Iv'e been on retin-a micro 10 days now.Im not breaking out anymore,but i am having a really bad time with peeling.I can take that,what im really finding hard to deal with is the soreness.My skin has like a burn patch on each side of my chin.I can't smile because it hurts.About 3 yrs ago i was on retin-a micro,for months,and i dont remember it being so harsh after just starting it I know that retin-a micro is supposed to dry your skin out and it will get irritated,but how much irritation are we talking about.I've tried moisturizer but its not helping.I would hate to give up on using it after almost only 2 weeks.If i stop it for a few days ,do you think it will undo what little improvement i've accomplished?Or should i just stop it altogether?Any replies will be appreciated.Take care.:(
Well since nobody's answering.. here is my for what it's worth answer. Don't stop if you are looking for results. I went thru the same thing. Yes, the skin looked burned and peeled. It varies with people .. some seem to go thru this worse than others.

I say don't stop b/c I started using retin-a probably like five years ago and did stop b/c of this. Well now I'm 44 and decided this time to stick it out. They say give it a few weeks... actually it may take you months to get adjusted to it.

I didn't see what strength you are using... if you are using more than .25 you may want to notch it down. Goes from like .25 up to .01 which is the strongest I think.

I started with the middle ground ( one half percent) and had all you are describing.

Here is what to do to stick this out : Let the patches you now have HEAL first. Don't use more till those patches heal. You can use it on other areas.. I was bad to get patches on my chin especially that looked like burn marks. ... so I kept putting it on my cheeks and let the chin heal using neosporin a bit to help it along.

Then go back to using it every couple days or every other day lightly in that area. It's a matter of your skin learning to tolerate it. Use cetaphil sensative skin moisturizer( most docs recommend this one b/c it's non allergenic and gentle) .

Your skin is gonna peel, come off in rolls when you wash it bathing and generally look like heck for months ... BUT.. within two or three months tops, it most likely will adjust and you will be thanking yourself b/c about then, people will start asking what makeup you are using, why your skin glows :-)

Basically I started it for wrinkles, rough skin, and large pores. It has helped tremendously with large pores and blackheads on nose, It has helped my skin look tighter and .. just kinda dewey or glowy with makeup on, and the wrinkles have diminished somewhat. I've just moved up to the strongest strength so I'm going thru an adjustment again, but not as harsh. Just skin peeling again.

This is a tough product to use. You have to commit to your skin looking worse before it looks better, and don't think you are unique in your problem. More people give up b/c of this and don't get to see the good results. Me.. I'm gonna keep using it. I get it at a very, very cheap price or I probably wouldn't due to the cost, but it's amazing stuff and I believe it really does stimulate collagen production

Good luck! Let me know how you are doing with it if you keep using it. :-)





All times are GMT -7. The time now is 11:56 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!